Open Access
Issue
MATEC Web Conf.
Volume 125, 2017
21st International Conference on Circuits, Systems, Communications and Computers (CSCC 2017)
Article Number 02001
Number of page(s) 5
Section Systems
DOI https://doi.org/10.1051/matecconf/201712502001
Published online 04 October 2017
  1. J. C. Butcher, “Numerical Methods for Ordinary Differential Equations”. New York: John Wiley & Sons (2008). [CrossRef]
  2. P. J. Van der Houwen, and B. P. Sommeijer, “Stability in Linear Multistep Methods for Pure Delay Equations”, J. Comput. Appl. Math., 10, (1984): 55–63. [CrossRef]
  3. A. N. Al-Mutib, “Stability Properties of Numerical Methods for Solving Delay Differential Equations”, J. Comput. Appl. Math., 10, (1984): 71–79. [CrossRef]
  4. K. J. in’t Hout and M. N. Spijker, “Stability Analysis of Numerical Methods for Delay Differential Equations”, Numer. Math., 59, (1991): 807–814. [CrossRef]
  5. D. R. Wille, and C. T. H. Baker, “Stepsize Control and Continuity Consistency for State-Dependent Delay-Differential Equations”, J. Comput. Appl. Math., 53, (1994): 163–170. [CrossRef]
  6. C.W. Cryer, “Highly-Stable Multistep Methods for Retarded Differential Equations”, SIAM J. Numer. Anal. 11, (1974): 788–797. [CrossRef]
  7. V. K. Barwell, “Special Stability Problems for Functional Differential Equations”, BIT, 15, (1975): 130–135. [CrossRef]
  8. L. F. Widerholt, “Stability of Multistep Methods for Delay Differential Equations”, Math. Comput., 30 (134), (1976): 283–290. [CrossRef]
  9. D. S. Watanabe, and M. Roth, “The Stability of Difference Formulas for Delay Differential Equations”, SIAM J. Numer. Anal., 22, (1985): 132–145. [CrossRef]
  10. A. Bellen, and M. Zennaro, “Strong Contractivity Properties of Numerical Methods for Ordinary and Delay Differential Equations”, Appl. Numer. Math., 9, (1992): 321–346. [CrossRef]
  11. L. Brugnano and D. Trigiante, “Solving Differential Problems by Multistep Initial and Boundary Value Methods”. Amsterdam: Gordon and Breach Science Publishers (1998).
  12. F. Shakeri, and M. Dehghan, “Solution of delay differential equations via a homotopy perturbation method”, Mathematical and Computer Modelling, 48, (2008): 486–498. [CrossRef]
  13. M. Zennaro, “Delay Differential Equations: Theory and Numerics, in Theory and Numerics of Ordinary and Partial Differential Equations”, Adv. Numer. Anal., 5, Clarendon Press, Oxford, (1995).
  14. G.O. Akinlabi and S. O. Edeki, “On Approximate and Closed-form Solution Method for Initial-value Wave-like Models”, International Journal of Pure and Applied Mathematics, 107 (2), (2016): 449–456. [CrossRef]
  15. L. Qiu, T. Mitsui, and J.-X. Kuang, “The numerical stability of the θ-method for delay differential equations with many variable delays”, Journal of Computational Mathematics, 17 (5) (1999): 523–532.
  16. S.O. Edeki, G.O. Akinlabi and S.A. Adeosun, “Analytic and Numerical Solutions of Time-Fractional Linear Schrödinger Equation”, Communications in Mathematics and Applications, 7 (1), (2016): 1–10.
  17. R. K. Saeed and B. M. Rahman, “Adomian Decomposition Method for Solving System of Delay Differential Equation”, Australian Journal of Basic and Applied Sciences, 4 (8) (2010): 3613–3621.
  18. J. K. Zhou, “Differential Transformation and its Application in Electrical Circuits”, Huazhong University Press,Wuhan, China, (1986).
  19. S. O. Edeki, G. O. Akinlabi, S. A. Adeosun, “On a modified transformation method for exact and approximate solutions of linear Schrödinger equations”, AIP Conference proceedings 1705, 020048 (2016); doi: 10.1063/1.4940296. [CrossRef]
  20. Gh. J. Mohammed, F. S. Fadhel, “Extend differential transform methods for solving differential equations with multiple delay”, Ibn Al-Haitham J. for Pure and Appl. Sci., 24 (3), (2011): 1–5. [EDP Sciences]
  21. S. O. Edeki, O. O. Ugbebor, E. A. Owoloko, “Analytical Solutions of the Black–Scholes Pricing Model for European Option Valuation via a Projected Differential Transformation Method”, Entropy, 17 (11), (2015): 7510–7521. [CrossRef]
  22. J. Rebenda, Z. Smarda, Y. Khan, “A Taylor Method Approach for Solving of Nonlinear Systems of Functional Differential Equations with Delay”, arXiv:1506.05646v1, [math.CA], 18 June, (2015).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.